# SDR REXA2015011800079

- Difficulty date: January 18, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 17,966 hours, 11,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD SIDEWALL FLOOR SILLS ON BOTH SIDES OF THE SERVICE DOOR HAS LIGHT CORROSION FS 349.00 & BETWEEN FS 310.00 & FS 319.00.  MECH DUPLICATE WRITE UP SEE NR 36232.
